# SDR F3LA00043

- Difficulty date: April 20, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-7 CHECK INSPECTION, REPORTED WEB TORN BETWEEN BS 294 AND BS 312, BELOW TOP CHORD AT STIFFENER.  MAINTENANCE FABRICATED AND INSTALLED REPLACEMENT WEB PER SRM 53-10-2 AND 51-30-2.  (M)
